Home / Health / Certain Drugs Can Cause Hair Loss – Dermatologist

Certain Drugs Can Cause Hair Loss – Dermatologist

Certain Drugs Can Cause Hair Loss - Dermatologist
Certain Drugs Can Cause Hair Loss – Dermatologist

Certain Drugs Can Cause Hair Loss Dermatologist – Dermatologist Dr. Rosaline Osazuwa has expressed in a discussion on the GTV Breakfast Show that specific medications can cause hair loss. Baldness is a condition of having a scalp wholly or partly lacking hair.

Hair loss can’t be cured nor restored to bared scalps. As indicated by Dr. Osazuwa, it is very typical for each person to shed some hair, however in case it exceeds the normality, it is named balding.

She added that certain drug intakes can also cause one to have hair loss or baldness. She advised that persons should minimize their intake of drugs to avoid getting bald.

“When you notice it’s the drug causing your loss of hair, go back to the doctor”, she said.

The Dermatologist explained that it is important for one to visit his or her doctor for the appropriate medication, than self-medicating.

‘’Bald hair is a normal condition’’, one should not consider it as an illness necessarily or be too bothered, according to Dr. Osazuwa.

About news360hub

Check Also

9 Signs That Show You Have A Drinking Problem

9 Signs That Show You Have A Drinking Problem

9 Signs That Show You Have A Drinking Problem – Everyday life is difficult. That …

Leave a Reply

Your email address will not be published. Required fields are marked *